# SDR FDEA201402240394

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 38,857 hours, 32,360 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED ACRID SMELL DETECTED BY FIRST OFFICER THEN CAPTAIN, NOT VISIBLE, LOW SPEED REJECT AT 50 - 60 KTS.  SHUTDOWN ON RWY & TUGGED TO GATE.  SMELL WENT AWAY WITHIN MINUTES OF REJECT.  NO HEAT DETECTED BY CRASH CREW.  NO CB IN FLIGHT DECK WERE POPPED.  R & R LT & RT PACK COLLESSOR SOCKS IAW MM 21-51-16-03.  INSPECTED 101 VU PANEL FOR CHAFFING & ARCING IAW TECH TIP 2-0513, PERFORMED POWER ASSUR RUN IAW JRH & DUCT BURNOUT.  NO UNUSUAL SMELLS NOTED, EXCEPT A FAINT GLYCOL SMELL, WHICH SOON DISSIPATED, OK FOR SERVICE.
